Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Why do I have chest pains ?

For some time now I have been having these pains in my chest. To add on to that I have a heart murmur and yesterday while climbing up the stairs I nearly blacked out, and my heart started beating very rapidly. I don't want to worry my boyfriend or family about it even though they are concerned about my health.
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  343
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
The symptoms you are describing sound like a condition that i have called ventricular tachyardia. This is a serious arrythmia that causes your heart to beat very fast(my heart sometimes gets into the 170's) you should see a doctor immediately. This kind of arrythmia can lead to ventricular fibrillation, which can cause sudden cardiac death, i don't mean to scare you but i have lived with this condition for 9 years, i just recently went to a cardiologist who immediately ordered an EPS and ablation to be performed on me. This is a very serious matter and you should seek medical advice immediately!! If the first doctor you see doesn't order a halter monitor for you to wear then you should get a second opinion, my family doctor refused to believe that i had a serious arrythmia, so i went to someone new who immediately sent me to a cardiologist, who found out that i had this serious condition! Please get this seen about, i hope this advice helps you!!!
Answered: Thu, 17 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor